EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4013 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
08/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6), 02-010-01-0240 - logic femoral ps cem left sz 4, (b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t, (s/n unknown), 200-02-38 - three peg patella 38mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 141 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear left side revised: premature, unnecessary revision surgery.Tissue and bones loss.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
As a result of this review, it was confirmed that (b)(4) is a duplicate of (b)(4).No additional information was received to indicate the need for a 2nd case record.Therefore, (b)(4) will be closed and the investigation of this event will be documented on (b)(4).The revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be femoral loosening and inclusion of the polyethylene in the packaging recall.However, the reported femoral loosening could not be confirmed from the provided information.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and were not provided.H6: corrected health effect and investigation clinical codes.